# SDR HX1R2016041230269

- Difficulty date: March 10, 2016
- Submitted: April 12, 2016
- Operation: General aviation
- Filed by: C & W Aeroservices Inc, repair station HX1R208K
- Aircraft: N601HB
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P064679632
- Aircraft time: 3,228 hours
- Engine: Lyc IO540S1A5
- Engine time: 1,663 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, A
- Precautionary procedure: A

## Discrepancy

DURING INSPECTION, SAW NR 3 CYLINDER WITH ALL OF THE HOLDDOWN STUDS BROKEN OFF.  THE CYLINDER MOVED IN AND OUT AND BROKE CONNECTION ROD, PUSH ROD TUBES, FUEL INJECTOR LINE, EXHAUST RISES, INDUCTION TUBES.  1 OF THE BROKEN STUDS HAVE A FILM OF RUST ON IT.  THIS COULD BE THAT THE 1 STUD WAS BROKEN FOR A BIT OF TIME.  THE BROKEN FUEL LINE AND THE OIL DID CREATE A SMALL ENGINE FIRE.  BURNED SOME WIRING INSULATION.  ENGINE WAS REMOVED FOR O/H.  ALL 6 CYLINDER WERE INSTALLED 1/14/1999 AT ENGINE TIME 886.1.  THE CYLINDERS ARE PN 05K21118.
